Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 675754, 21 pages
http://dx.doi.org/10.1155/2010/675754
Research Article

Constant Rate Distributions on Partially Ordered Sets

Department of Mathematical Sciences, University of Alabama in Huntsville, Huntsville, AL 35899, USA

Received 5 April 2010; Revised 2 August 2010; Accepted 30 August 2010

Academic Editor: Rongling Wu

Copyright © 2010 Kyle Siegrist. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. M. Goldie and S. Resnick, “Records in a partially ordered set,” Annals of Probability, vol. 17, pp. 678–699, 1989. View at Google Scholar
  2. P. R. Halmos, Measure Theory, Springer, Berlin, Germany, 1974.
  3. T. Kamae and U. Krengel, “Stochastic partial ordering,” Annals of Probability, vol. 6, pp. 1044–1049, 1978. View at Google Scholar
  4. L. Nachbin, Topology and Order, Van Nostrand, 1965.
  5. C. Berge, Principles of Combinatorics, Academic Press, New York, NY, USA, 1971.
  6. G. Rowell and K. Siegrist, “Relative aging of distributions,” Probability in the Engineering and Informational Sciences, vol. 12, no. 4, pp. 469–478, 1998. View at Google Scholar
  7. K. Siegrist, “Exponential distributions on semigroups,” Journal of Theoretical Probability, vol. 7, no. 4, pp. 725–737, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. Siegrist, “Decomposition of exponential distributions on positive semigroups,” Journal of Theoretical Probability, vol. 19, no. 1, pp. 204–220, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K. Siegrist, “Random finite subsets with exponential distributions,” Probability in the Engineering and Informational Sciences, vol. 21, no. 1, pp. 117–132, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Siegrist, “Exponential and gamma distributions on positive semigroups, with applications to Dirichlet distributions,” Bernoulli, vol. 13, no. 2, pp. 330–345, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. Matheron, Random Sets and Integral Geometry, John Wiley & Sons, New York, NY, USA, 1975.
  12. B. Bollobás, Random Graphs, Cambridge University Press, Cambridge, UK, 2nd edition, 2001.
  13. M. Drmota, Random Trees, Springer, New York, NY, USA, 2009.
  14. I. B. Gertxbakh, Statistical Reliability Theory, Marcel Dekker, New York, NY, USA, 1989.
  15. T. A. Azlarov and N. A. Volodin, Characterization Problems Associated with the Exponential Distribution, Springer, Berlin, Germany, 1986.
  16. P. S. Puri and H. Rubin, “On a characterization of the family of distributions with constant multivariate failure rates,” Annals of Probability, vol. 2, pp. 738–740, 1974. View at Google Scholar